# SDR ASAA0180133

- Difficulty date: April 8, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - DURING PREFLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  RESECURED LANYARD.  (M)
